# SDR USAA050509

- Difficulty date: April 14, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP WITH TWO CRACKS AT .500 INCH, STATION 663 S10R.  REPLACED WITH NEW CLIP IAW SRM 51-10-02.  (M)
